Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Used vibrator, burning allergic reaction, itchiness, vagisil cream for pain, swollen and blisters

Used a new vibrator last weekend , burning allergic reaction , shaved , then got itchy , used vagisil cream for the pain , solarcain on sides to numb the pain , now am raw red blistered swollen see my dr tomorrow am nervous about having speculum put in cause I m so swollen , help please
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  719
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If you had used any lubricant to which you are allergic this problem can occur. Wash with warm water , take anti allergic medication such as Cetrizine. At times even the plastic of the new vibrator can cause allergic reaction.If your symptoms recur with use of the same vibrator or lubricant that is the culprit
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor